Jump to content

Medication Advice


Recommended Posts

I take a daily vitamin.  During the winter I take additional vitamin D.  I don't think it effects my symptoms at all.

When it comes to prescribed drugs, I suspect that most drugs that treat health conditions won't make your symptoms worse.  For example blood pressure meds or statins.  I think you need to take it as it comes and see how your body and mind handle each medication.  Note, I'm no doctor and have no medical training.  Find a doctor you trust, find a doctor who listens.  That is, if there is such a doctor out there.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.